MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 EIGHT STATION BATTERY CHARGER 120 V; HELMET, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 EIGHT STATION BATTERY CHARGER 120 V; HELMET, SURGICAL
Catalog Number 0400655000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated during testing.There were no reported adverse consequences; there were no procedure delays; there was no medical intervention required.The procedure was completed successfully.

Brand Name
T4 EIGHT STATION BATTERY CHARGER 120 V
Common Device Name
HELMET, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7654565
Report Number0001811755-2018-01119
Device Sequence Number11039917
Product Code FXZ
UDI-Device Identifier04546540903839
UDI-Public04546540903839
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0400655000
Device Lot Number0609100153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1